# SDR MALA954691

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE NOTED THAT THE RIGHT LOWER WING HAD A CRACK AROUND THE RIVET HOLE AT WS 113.  REPAIRS WERE COMPLETED BY INSTALLING A SURFACE DOUBLER IAW FAC LAR 95-MALA-280 AND INSTALLING STRINGER REPAIR DOUBLERS IAW FAC SRM 51-90-05 PAGES 1-3.  (M)
